# SDR IPXA2020020351611

- Difficulty date: January 31, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N438UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25469
- Aircraft time: 25,736 hours, 17,076 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/ARECEIVED MOMENTARY EICAS ON LANDING ''L FWD ENT DOOR''ADJUSTED DOOR WARNING SENSOR IAW FIM 52-74-00-815-802 & AMM 52-71-00
